DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/6671

Title: Properties of bounded solutions of non linear dynamic equations on time scales
Authors: Agarwal, Ravi P.
O'Regan, Donal
Saker, S.H.
Keywords: Bounded solutions
Oscillation
Second-order nonlinear dynamic equation
Time scale
Issue Date: 2006
Publisher: Applied Mathematics Institute, University of Alberta
Citation: Canadian applied mathematics Quarterly: 14 (1); 1-10
Abstract: In this paper we are concerned with properties of bounded solutions of nonlinear dynamic equations of the form (*) xΔΔ(t) + p(t)f(x(t), xΔ (t)) = 0 for tE(t0, ∞),on time scales. To the best of our knowledge very little is known regarding the qualitative behavior of solutions of the nonlinear dynamic equation (*) on time scales, so our paper initiates the study.
URI: http://hdl.handle.net/123456789/6671
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
Properties of Bounded Solutions of Non Linear Dynamic Equations on Time Scales.pdf121.45 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback